# SDR DALA2023061904949

- Difficulty date: June 8, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 REPAIR TO LH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 609107-14AD. CORRECTIVE ACTION: ACCOMPLISH SECTION IV REPETITIVE BHEC INSPECTIONS (1-10) PRIOR TO 41,931 TOTAL FLIGHT CYCLES, AND REPETITIVELY EVERY 3,000 CYCLES THEREAFTER PER ERA 609107-14AD (2806399)
